Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Periodic $W$-graphs


Author: G. Lusztig
Journal: Represent. Theory 1 (1997), 207-279
MSC (1991): Primary 20G99
DOI: https://doi.org/10.1090/S1088-4165-97-00033-2
Published electronically: July 31, 1997
Erratum: Additional information related to this article.
MathSciNet review: 1464171
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (1991): 20G99

Retrieve articles in all journals with MSC (1991): 20G99


Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Email: gyuri@math.mit.edu

DOI: https://doi.org/10.1090/S1088-4165-97-00033-2
Received by editor(s): January 27, 1997
Received by editor(s) in revised form: June 9, 1997
Published electronically: July 31, 1997
Additional Notes: Supported in part by the National Science Foundation
Article copyright: © Copyright 1997 American Mathematical Society